MathSciNet Relay Station
MathSciNet bibliographic data
MR771732 05C38 (05C25 05C35)
Weiss, Alfred Girths of bipartite sextet graphs. Combinatorica 4 (1984), no. 2-3, 241–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement